# SDR UIEA2019111905933

- Difficulty date: November 16, 2019
- Submitted: November 19, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 86,688 hours, 24,793 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Damaged
- Location: Oil Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE OIL PRESSURE NOT SHOWING ON EICAS.( TEMPORARILY REPAIRED WIRE W5322-301R-18 IAW SWPM 20-10-13. LEFT ENGINE OIL PRESSURE INDICATION OPS CHK GOOD IAW AMM 79-32-00.  )
